# SDR DHL2003746004

- Difficulty date: April 3, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE OVER FORWAR ENTRY DOOR DURING STANDBY POWER CHECK.     REPLACED BATTERIES AND LIGHT ASSEMBLY IN ENTRYWAY IAW M/M 33-50-71. OPS CHECKED GOOD.
